On the eigenvalues of trees

L. Lovász, J. Pelikán

Research output: Contribution to journalArticle

200 Citations (Scopus)
Original languageEnglish
Pages (from-to)175-182
Number of pages8
JournalPeriodica Mathematica Hungarica
Volume3
Issue number1-2
DOIs
Publication statusPublished - Mar 1973

Fingerprint

Eigenvalue

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the eigenvalues of trees. / Lovász, L.; Pelikán, J.

In: Periodica Mathematica Hungarica, Vol. 3, No. 1-2, 03.1973, p. 175-182.

Research output: Contribution to journalArticle

Lovász, L. ; Pelikán, J. / On the eigenvalues of trees. In: Periodica Mathematica Hungarica. 1973 ; Vol. 3, No. 1-2. pp. 175-182.
@article{1c3946e72ffb45bc803c310a8a800809,
title = "On the eigenvalues of trees",
author = "L. Lov{\'a}sz and J. Pelik{\'a}n",
year = "1973",
month = "3",
doi = "10.1007/BF02018473",
language = "English",
volume = "3",
pages = "175--182",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On the eigenvalues of trees

AU - Lovász, L.

AU - Pelikán, J.

PY - 1973/3

Y1 - 1973/3

UR - http://www.scopus.com/inward/record.url?scp=33745880205&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33745880205&partnerID=8YFLogxK

U2 - 10.1007/BF02018473

DO - 10.1007/BF02018473

M3 - Article

AN - SCOPUS:33745880205

VL - 3

SP - 175

EP - 182

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 1-2

ER -